# SDR AALA201905139050

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,342 hours, 27,929 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: I, S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT START OF DESCENT AT FL310, THE A/P KICKED OFF AND WE GOT A CADC NR 1 FAIL MESSAGE. BOTH CA AND F/O AIRPSEEDS WENT TO 240 KTS WHILE STANDBY WAS AT 290 KTS. SWITCHING TO CADC NR 2 WAS NO HELP SO WE RAN THE AIRSPEED UNRELIABLE CHECKLIST. RAT WAS -11 WITH RIME ICE. APPROX FL190 ALL SPEED AGREED AND BACK TO NORMAL. MAINTENANCE REMOVED & REPLACED CAPT. & F/OS PITOT STATIC PROBES IAW AMM 34-11-02. REPLACED NR 1 & NR 2 CADCS IAW AMM 34-16-01. ALL CHECKS OK. SEE SDR AALA201905109021.
